Journal of Symbolic Logic 61 (4):1279-1286 (1996)

Abstract
We prove: Theorem. A complete first order theory in a countable language which is strictly stable, trivial and which admits finite coding has 2 ℵ 0 nonisomorphic countable models. Combined with the corresponding result or superstable theories from [4] our result confirms the Vaught conjecture for trivial theories which admit finite coding
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275816
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 58,256
Through your library

References found in this work BETA

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.
Countable Models of 1-Based Theories.Anand Pillay - 1992 - Archive for Mathematical Logic 31 (3):163-169.
Superstable Theories with Few Countable Models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.

Add more references

Citations of this work BETA

On Constants and the Strict Order Property.Predrag Tanović - 2006 - Archive for Mathematical Logic 45 (4):423-430.
Non-Isolated Types in Stable Theories.Predrag Tanović - 2007 - Annals of Pure and Applied Logic 145 (1):1-15.

Add more citations

Similar books and articles

On Uniqueness of Prime Models.Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (2):215-220.
Theories with a Finite Number of Countable Models.Robert E. Woodrow - 1978 - Journal of Symbolic Logic 43 (3):442-455.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
Reducts of Stable, CM-Trivial Theories.Herwig Nübling - 2005 - Journal of Symbolic Logic 70 (4):1025 - 1036.
The Spectrum of Resplendency.John T. Baldwin - 1990 - Journal of Symbolic Logic 55 (2):626-636.
On the Strong Martin Conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
On the Number of Nonisomorphic Models of Size |T|.Ambar Chowdhury - 1994 - Journal of Symbolic Logic 59 (1):41 - 59.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.

Analytics

Added to PP index
2009-01-28

Total views
205 ( #46,110 of 2,419,594 )

Recent downloads (6 months)
10 ( #67,505 of 2,419,594 )

How can I increase my downloads?

Downloads

My notes